# SDR VNAA0509011

- Difficulty date: September 18, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 3,771 hours, 3,775 cycles
- Engine: Ge CF343B1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HF
- Part serial: 226201
- Condition: Damaged
- Location: Standby Pitot Sy
- Part time: 3,771 hours, 3,775 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS THE JETWAY WAS BEING PULLED BACK, THE AUTO LEVELER CONTACTED AND DAMAGED THE STANDBY PITOT PROBE.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE REMOVED & REPLACED THE STANDBY PITOT PROBE IAW CRJ200 AMM 34-11-02-000(400)-801.  OPERATIONAL AND LEAK CHECKS WERE GOOD IAW CRJ200 AMM 34-11-00-790-803.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
